Orlicz and unconditionally convergent series in $L^{1}$

Tom 64 / 2004

J. Diestel Banach Center Publications 64 (2004), 39-50 MSC: 43, 46, 47. DOI: 10.4064/bc64-0-4

Streszczenie

We revisit Orlicz's proof of the square summability of the norms of the terms of an unconditionally convergent series in $L^{1}$. The result is then used to motivate abstract generalizations and concrete improvements.

Autorzy

  • J. DiestelDepartment of Mathematical Sciences
    Kent State University
    Kent, OH 44242, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek